# SDR 0102952275

- Difficulty date: August 17, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 63,219 hours, 44,113 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 110 KTS, THE NR 3 GENERATOR BREAKER TRIPPED FOLLOWED BY NR 1 AND NR 2 BUSS TIE BREAKER LIGHTS.  TAKEOFF WAS ABORTED AT APPROXIMATELY 120 KTS.  CREW FOLLOWED COM PROCEDURE AND RESET ALL CIRCUIT BREAKERS, TRANSFORMER RECTIFIERS, AND BUSS TIE BREAKERS WITH NO ANNUNCIATOR OR PARALLEL LIGHTS ILLUMINATING.   MSP MAINTENANCE REPLACED CSD AND GENERATOR.  LEAK AND OPERATIONAL CHECK NORMAL.
